Alert archive / Florida / Tornado Warnings in 2016
Tornado Warning 26, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jun 6, 2016, 4:06 PM EDT for Lee County, Florida. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2016, 4:06 PM EDT (20:06 UTC)
- Expired
- Jun 6, 2016, 4:17 PM EDT
- In force
- 11 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.0 in
County Lee County, FL
The radar
The Tampa radar (KTBW), 150 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
341
WFUS52 KTBW 062006
TORTBW
FLC071-062030-
/O.NEW.KTBW.TO.W.0026.160606T2006Z-160606T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
406 PM EDT MON JUN 6 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LEE COUNTY IN SOUTHWESTERN FLORIDA...
* UNTIL 430 PM EDT
* AT 405 PM EDT...A CONFIRMED TORNADO WAS LOCATED OVER LOVERS KEY
STATE PARK...OR 8 MILES NORTHWEST OF BONITA SPRINGS...MOVING
NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
SAN CARLOS PARK AND THREE OAKS AROUND 420 PM EDT.
VILLAS AROUND 425 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ESTERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 2637 8189 2644 8195 2658 8183 2647 8167
TIME...MOT...LOC 2005Z 220DEG 20KT 2644 8186
TORNADO...OBSERVED
HAIL...0.00IN
$$
TF2 follow-up statements
713
WWUS52 KTBW 062010
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
410 PM EDT MON JUN 6 2016
FLC071-062030-
/O.CON.KTBW.TO.W.0026.000000T0000Z-160606T2030Z/
LEE FL-
410 PM EDT MON JUN 6 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR EAST
CENTRAL LEE COUNTY...
AT 408 PM EDT...A SPOTTER REPORTED SEEING A WATERSPOUT COME ONSHORE
AT BONITA BEACH AND MOVE INLAND INTO LEE COUNTY AS A TORNADO. THE
SPOTTER REPORTED THAT THE TORNADO WAS RAIN WRAPPED AND IT WAS
DIFFICULT TO SEE IF THE TORNADO WAS STILL ON THE GROUND. MOTION IS
NORTHEAST AT 25 MPH.
HAZARD...DAMAGING TORNADO.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
THREE OAKS AROUND 420 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
ESTERO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR IN A VEHICLE...MOVE
TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 2643 8181 2649 8187 2658 8183 2647 8167
TIME...MOT...LOC 2008Z 220DEG 20KT 2646 8185
TORNADO...OBSERVED
HAIL...<.75IN
$$
TF995
WWUS52 KTBW 062017
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
417 PM EDT MON JUN 6 2016
FLC071-062027-
/O.CAN.KTBW.TO.W.0026.000000T0000Z-160606T2030Z/
LEE FL-
417 PM EDT MON JUN 6 2016
...THE TORNADO WARNING FOR EAST CENTRAL LEE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 2643 8181 2649 8187 2658 8183 2647 8167
TIME...MOT...LOC 2013Z 220DEG 20KT 2650 8181
$$
TFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 6, 2:37 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jun 6, 2:37 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
237 PM EDT MON JUN 6 2016
.AVIATION...
MVFR/IFR cigs/vsbys from fast moving shra/tsra and squalls
will continue to affect the terminal sites through tonight.
Gusty winds up to 45 knots will be possible in the vicinity of
tsra, with general wind gusts above 30 knots expected through
the remainder of the afternoon and into early tonight as
tropical storm Colin moves northeast through the eastern Gulf
waters and across the north Florida tonight.
&&
.Prev Discussion... /issued 934 AM EDT MON JUN 6 2016/
UPDATE...
Deep tropical moisture continues to stream into the forecast
area early this morning ahead of tropical storm Colin with
morning raob data indicating a PW of 2.22 inches. As for the
rest of today high rain chances with squalls will remain in
place as Colin moves further to the north with deepest moisture
continuing to stream into the region on the eastern side of
the cyclone, with some locally heavy rainfall amounts likely.
In addition to the rain strong shear via 12z raob data will be
supportive of rotating storms with an increased potential for
tornadoes and marine waterspouts and the Storm Prediction Center
has most of the forecast are under a slight risk of severe storms
through the remainder of the day. Ongoing forecast is in good
shape with no changes to the current watch/warnings at this time.
MARINE... Wind and seas will continue to increase and build over
the Gulf waters the remainder of today as tropical storm Colin
lifts north through the eastern Gulf waters. Tropical Storm
warnings remain in effect from Englewood north to the Suwannee
River out 60nm with Small Craft Advisory south of Englewood.
Current forecast on track with no changes expected in the late
morning update.
&&
.Preliminary Point Temps/PoPs...
TPA 76 88 78 90 / 100 60 20 50
FMY 76 88 77 89 / 90 70 50 70
GIF 75 89 76 92 / 100 60 30 60
SRQ 77 88 77 88 / 100 60 40 60
BKV 75 89 74 91 / 100 50 20 40
SPG 78 88 79 89 / 100 60 30 50
&&
.TBW Watches/Warnings/Advisories...
FL...High Rip Current Risk through Tuesday morning for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
Manatee-Coastal Sarasota-Pinellas.
Flood Watch until midnight EDT tonight for Coastal
Charlotte-Coastal Citrus-Coastal Hernando-Coastal
Hillsborough-Coastal Lee-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-DeSoto-Hardee-
Highlands-Inland Charlotte-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Lee-Inland Levy-
Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
Polk-Sumter.
Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
Coastal Hillsborough-Coastal Levy-Coastal Manatee-
Coastal Pasco-Coastal Sarasota-Inland Citrus-Inland
Hernando-Inland Hillsborough-Inland Levy-Inland Pasco-
Pinellas-Sumter.
High Surf Advisory until 8 AM EDT Tuesday for Coastal
Charlotte-Coastal Lee.
Coastal Flood Advisory until 8 AM EDT Tuesday for Coastal
Charlotte-Coastal Lee.
Gulf waters...Tropical Storm Warning for Coastal waters from Englewood
to Tarpon Springs FL out 20 NM-Coastal waters from
Tarpon Springs to Suwannee River FL out 20 NM-Tampa
Bay waters-Waters from Englewood to Tarpon Springs FL
out 20 to 60 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
Small Craft Advisory until 8 AM EDT Tuesday for Charlotte
Harbor and Pine Island Sound-Coastal waters from
Bonita Beach to Englewood FL out 20 NM-Waters from
Bonita Beach to Englewood FL out 20 to 60 NM.
&&
AVIATION...57/McMichaelHazardous weather outlook, Jun 6, 5:10 AM EDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EDT MON JUN 6 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-070915- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 510 AM EDT MON JUN 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... WIDESPREAD THUNDERSTORMS...WITH SOME STORMS HAVING A SLIGHT TO MARGINAL RISK OF BECOMING SEVERE...ARE EXPECTED TODAY INTO TONIGHT. THE STORMS WILL BE MOVING GENERALLY FROM SOUTH TO NORTH. SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. ...FLOOD IMPACT... LOCALLY HEAVY RAINFALL IS EXPECTED WITH 4 TO 8 INCHES POSSIBLE RIGHT ALONG THE COAST...3 TO 5 INCHES INLAND...AND 2 TO 4 INCHES WELL INLAND. THESE HEAVY RAINS WILL PRODUCE FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION. ...HIGH WIND IMPACT... A TROPICAL STORM WARNING IS IN EFFECT FOR LEVY...CITRUS...HERNANDO... SUMTER...PASCO...PINELLAS...HILLSBOROUGH...COASTAL MANATEE...AND COASTAL SARASOTA FOR WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH POSSIBLE. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR HIGH OVERPASSES. ...COASTAL FLOOD IMPACT... CONDITIONS FAVORABLE FOR COASTAL FLOODING ARE EXPECTED TO DEVELOP...WITH WATER LEVELS 1 TO 2 FEET ABOVE NORMAL HIGH TIDE EXPECTED. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY. ...RIP CURRENT IMPACT... HIGH SURF OF UP TO 4 TO 8 FEET WILL RESULT IN A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES...LEADING TO DANGEROUS SWIMMING CONDITIONS. ...MARINE IMPACTS... TROPICAL STORM WARNING REMAINS IN EFFECT FOR SOUTHEAST WINDS OF 20 TO 25 KNOTS EARLY THIS MORNING THEN INCREASING TO TROPICAL STORM FORCE DURING TODAY...WITH SEAS BUILDING TO 8 TO 12 FEET. THESE WINDS AND SEAS WILL CREATE VERY HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATORS. ...RIVER FLOOD IMPACT... HEAVY RAINFALL WILL RESULT IN RIVER FLOODING ALONG SOME OF THE AREA RIVERS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE TO HIGHER GROUND SHOULD FLOODING BE OBSERVED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... ISOLATED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY...THEN ISOLATED TO SCATTERED SHOWERS AND STORMS SATURDAY AND SUNDAY. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. RUDE
In the hours before
Local storm report, Jun 6, 2:23 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
223 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TROPICAL STORM 2 SW TAMPA 27.94N 82.51W
06/06/2016 HILLSBOROUGH FL EMERGENCY MNGR
POWER LINES DOWN.
&&
RWYNNLocal storm report, Jun 6, 2:25 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
225 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TROPICAL STORM 4 SW TAMPA 27.92N 82.52W
06/06/2016 HILLSBOROUGH FL EMERGENCY MNGR
POWER LINES AND TREE DOWN. TIME ESTIMATED BY RADAR.
&&
RWYNNLocal storm report, Jun 6, 2:28 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
228 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TROPICAL STORM 4 W TEMPLE TERRACE 28.04N 82.45W
06/06/2016 HILLSBOROUGH FL EMERGENCY MNGR
POWER LINES DOWN. TIME ESTIMATED BY RADAR.
&&
RWYNNLocal storm report, Jun 6, 2:31 PM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
231 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TROPICAL STORM SAFETY HARBOR 28.01N 82.70W
06/06/2016 PINELLAS FL EMERGENCY MNGR
LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
&&
RWYNNLocal storm report, Jun 6, 2:48 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
248 PM EDT MON JUN 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TROPICAL STORM 1 NW PORT CHARLOTTE 26.99N 82.11W
06/06/2016 CHARLOTTE FL MESONET
CWOP REPORT OF A 41 MPH WIND GUST NEAR PORT CHARLOTTE,
FL.
&&
RWYNNSpecial weather statement, Jun 6, 3:33 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
333 PM EDT MON JUN 6 2016
FLZ052-056-057-061-160-162-165-251-255-260-262-265-062130-
INLAND MANATEE-INLAND SARASOTA-COASTAL SARASOTA-INLAND
CHARLOTTE-INLAND LEE-HIGHLANDS-POLK-COASTAL CHARLOTTE-DESOTO-INLAND
HILLSBOROUGH-COASTAL LEE-HARDEE-
333 PM EDT MON JUN 6 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HILLSBOROUGH...DESOTO...CHARLOTTE...SOUTHEASTERN SARASOTA...LEE...
HARDEE...HIGHLANDS...POLK AND MANATEE COUNTIES...
AT 332 PM EDT...STRONG THUNDERSTORMS WERE SCATTERED ACROSS SOUTHWEST
FLORIDA AND INTERIOR PORTIONS OF WEST CENTRAL FLORIDA...MOVING NORTH
AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND BRIEF TORNADO SPIN UPS ARE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CAPE CORAL...LAKELAND...FORT MYERS...NORTH PORT...PLANT CITY...WINTER
HAVEN...HAINES CITY...BARTOW...PUNTA GORDA...LAKE WALES...AUBURNDALE...
SEBRING...AVON PARK...ARCADIA...WAUCHULA...LAKE PLACID...PORT CHARLOTTE...
LEHIGH ACRES...BABCOCK RANCH AND BUCKINGHAM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2721 8116 2712 8127 2703 8127 2703 8156
2632 8166 2644 8223 2704 8226 2760 8251
2764 8246 2764 8206 2826 8211 2836 8185
2814 8145 2809 8145 2808 8135 2806 8145
2777 8118 2749 8121 2721 8094
TIME...MOT...LOC 1932Z 195DEG 38KT 2770 8151
TFThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:30 PM EDT | Special Marine Warning | TBW | 60 min | |
| Jun 5, 9:25 PM EDT | Special Weather Statement | TBW | Pinellas | 50 min |
| Jun 5, 11:21 PM EDT | Special Weather Statement | TBW | Manatee | 24 min |
| Jun 5, 11:31 PM EDT | Special Marine Warning | TBW | 59 min | |
| Jun 6, 12:59 AM EDT | Special Marine Warning | TBW | 31 min | |
| Jun 6, 1:46 AM EDT | Special Marine Warning | TBW | 29 min | |
| Jun 6, 2:19 AM EDT | Special Marine Warning | TBW | 26 min | |
| Jun 6, 2:36 AM EDT | Special Weather Statement | TBW | Sarasota | 24 min |
| Jun 6, 2:39 AM EDT | Tornado Warning | TBW | Charlotte, Lee | 21 min |
| Jun 6, 3:15 AM EDT | Special Weather Statement | TBW | DeSoto | 45 min |
| Jun 6, 5:00 AM EDT | Coastal Flood Advisory | TBW | Charlotte, Lee | 24 hr |
| Jun 6, 5:00 AM EDT | Rip Current Statement | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 35 hr |
| Jun 6, 5:00 AM EDT | High Surf Advisory | TBW | Charlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota | 35 hr |
| Jun 6, 6:55 AM EDT | Special Weather Statement | TBW | Manatee | 50 min |
| Jun 6, 7:05 AM EDT | Special Marine Warning | TBW | 40 min | |
| Jun 6, 10:30 AM EDT | Special Weather Statement | TBW | Pinellas, Sarasota | 45 min |
| Jun 6, 10:38 AM EDT | River Flood Warning | TBW | DeSoto | 5 days |
| Jun 6, 10:38 AM EDT | River Flood Warning | TBW | Hillsborough | 41 hr |
| Jun 6, 10:38 AM EDT | River Flood Warning | TBW | Hillsborough | 3 days |
| Jun 6, 10:38 AM EDT | River Flood Warning | TBW | Manatee | 46 hr |
| Jun 6, 10:46 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 119 min |
| Jun 6, 11:05 AM EDT | Special Marine Warning | TBW | 40 min | |
| Jun 6, 11:15 AM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Pasco, Pinellas, Sarasota | 30 min |
| Jun 6, 1:41 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee | 94 min |
| Jun 6, 2:10 PM EDT | Special Marine Warning | TBW | 65 min | |
| Jun 6, 2:58 PM EDT | Special Marine Warning | TBW | 62 min | |
| Jun 6, 3:33 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Highlands, Lee, Manatee and 1 more | 117 min |
| Jun 6, 4:01 PM EDT | Special Marine Warning | TBW | 44 min | |
| Jun 6, 4:29 PM EDT | Tornado Warning | TBW | Charlotte, DeSoto | 9 min |
Nearby
Tornado Warnings in Florida, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.